# SDR UPS05M43893

- Difficulty date: December 13, 2004
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 16 LEADING EDGE SLAT TRACK INBOARD FITTING FOUND WITH SIGN OF CRACK AS MARKED.  HFEC C/O IAW DAC NDT SPM R.11 PART 06-10-01.001 AND CRACK CONFIRM APPROX 1/2 INCH LONG.  LT NR 16 L/E SLAT TRACK AND DOOR REMOVED PER 57-40-01 REV 47 CRACKED.  RIB REMOVED PER SRM 51-35-01 AND 51-33-01 V.2R.35.  NEW RIB HOLES TRANSFER  PER SRM 51-31-01V.2R.35 AND DWG ARB2873.  NEW RIB INSTALLED PER SRM 51-35-0 1 AND 51-33-01 V.2R.35.  LHW NR 16 SLAT TRACK AND DOOR REINSTALLED PER 57-40-01R.45.
